# SDR USAA2011010490038

- Difficulty date: January 3, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 34,769 hours, 12,534 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: L2 Door
- Part time: 34,769 hours, 12,534 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1797 PHL - EES - CIDS CAUTION FOR L-2 DOOR.  MAINTENANCE SERVICED L-2 DOOR ASSIST IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
